Lupron taken for Percocious puberty - Side effects?
Has anyone heard of the side affects(Chronic Pain & CFS) from Lupron injections surfacing after a few years? Like a delayed reaction to Lupron?
My daughter's story:
Lindsey, now 28 was given Lupron injections daily for 6 years ( ages 4-10yrs) to delay her growth and early signs of puberty (Idiopathic True Sexual Precocity). When she was 15 she was diagnosed with ALL (Leukemia) and went through 28 months of Chemo treatment. After Chemo she was severally fatigued and seemed to have diminished cognitive abilities. She was put on Aderall when she was 18 and has since relied on that to help give her enough energy to get a job and lead a life. Oct-Nov 2011 she went through 4 surgeries for stones in her salivary glands. In Dec 2011 she began to feel severely fatigue which could not be relieved by the Aderall.[/U][/U] In February 2012 (and since) she has been having severe joint pain, dizziness, hot flashes, foggy mind, more problems with cognitive skills etc.
Her doctors have not linked Lupron to any of her issues. However, the internet is plastered with those complaining of Lupron side effects (similar to Fibro/chronic pain)directly following treatment for endometriosis and prostate cancer which are just a couple or maybe one injection. I am searching for someone who has a delayed reaction after years of treatment which I believe would only pertain to those with precocious puberty.
Anyone with similar situation?